# SDR SWIA202053650

- Difficulty date: August 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP INBOARD HINGE BOX FWD FITTING 3 EA BOLTS CORRODED.  C-CHECK RO 10/22/2020.  REMOVED AND REINSTALLED THE RT FLAP HINGE BOX AT WS 178 WITH NEW BOLTS, BUSHINGS, NUTS AND WASHERS, REF CRJ700 AMM.  ALL OPERATIONS AND LEAK CHECKS CHECKED GOOD.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD.
